# SDR DXTA2023103099300

- Difficulty date: October 30, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 16,759 hours, 12,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: G06221M015
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUTTING MAIN CABIN DOOR, THE CABIN DOOR LIGHT REMAINS ILLUMINATED. INTTERMINTLY THE TOP CENTER AND BOTTOM CENTER LIGHTS ON THE CABIN DOOR INDICATORS REMAIN ON. REMOVED DEFECTIVE CABIN DOOR HANDLE LOCK SWITCH P/N G06-221-M-015 NSN. INSTALLED CUSTOMER SUPPLIED NEW SWITCH P/N G06-221-M-015 NSN, ADJUSTED, AND OPS CHECK GOOD. ALL REF CE-560XL AMM 52-70-00.
